# SDR AALA20130707004

- Difficulty date: July 5, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 50,720 hours, 6,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 32C ESCAPE PATH LIGHT MISSING LENS.  REPLACED LENS FOR SEAT 32C ESCAPE PATH LIGHT.  OPERATIONS CHECKED NORMAL
